Differential and Integral Equations
- Differential Integral Equations
- Volume 17, Number 1-2 (2004), 119-126.
Semilinear elliptic equations with dependence on the gradient via mountain-pass techniques
A class of semilinear elliptic equations with dependence on the gradient is considered. The existence of a positive and a negative solution is stated through an iterative method based on mountain-pass techniques.
Differential Integral Equations Volume 17, Number 1-2 (2004), 119-126.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35J20: Variational methods for second-order elliptic equations 35J25: Boundary value problems for second-order elliptic equations 47J30: Variational methods [See also 58Exx] 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)
De Figueiredo, Djairo; Girardi, Mario; Matzeu, Michele. Semilinear elliptic equations with dependence on the gradient via mountain-pass techniques. Differential Integral Equations 17 (2004), no. 1-2, 119--126.https://projecteuclid.org/euclid.die/1356060475